# SDR R61A2022111400701

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 23,007 hours, 15,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003307
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 32,519 hours, 22,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN #5 IN CEILING IS INOP. R&R AFT INBOARD EMERGENCY BATTERY POWER UNIT IAW AMM 33-50-01.
